Alert archive / Alabama / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 183, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Jul 31, 2012, 5:54 AM CDT for Jackson County, Alabama. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2012, 5:54 AM CDT (10:54 UTC)
- Expired
- Jul 31, 2012, 6:15 AM CDT
- In force
- 21 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
County Jackson County, AL
The radar
The Northeast Alabama radar (KHTX), 34 km from the middle of the area, began a volume at 10:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 10.9 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1699 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1518 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 5.4
The text
As transmitted, in the capitals the NWS used until 2016.
254
WUUS54 KHUN 311054
SVRHUN
ALC071-311145-
/O.NEW.KHUN.SV.W.0183.120731T1054Z-120731T1145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
554 AM CDT TUE JUL 31 2012
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN JACKSON COUNTY IN NORTHEAST ALABAMA...
* UNTIL 645 AM CDT
* AT 552 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
RUSSELL CAVE NATIONAL MONUMENT...OR ABOUT 7 MILES NORTHWEST OF
BRIDGEPORT...AND MOVING SOUTH AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
RUSSELL CAVE NATIONAL MONUMENT...
LONG ISLAND...
BRIDGEPORT...BASS...
STEVENSON...
FABIUS...HIGDON...
FACKLER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3483 8563 3480 8563 3478 8592 3499 8593
3499 8586 3499 8560 3498 8560 3486 8558
TIME...MOT...LOC 1053Z 353DEG 20KT 3503 8579
$$
SL1 follow-up statement
659
WWUS54 KHUN 311115
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
615 AM CDT TUE JUL 31 2012
ALC071-311125-
/O.CAN.KHUN.SV.W.0183.000000T0000Z-120731T1145Z/
JACKSON AL-
615 AM CDT TUE JUL 31 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JACKSON COUNTY IS
CANCELED...
WEATHER SERVICE DOPPLER RADAR INDICATES THE THUNDERSTORM THAT
PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER SEVERE. THEREFORE
THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELED.
HEAVY RAIN...SMALL HAIL...GUSTY WINDS...AND FREQUENT LIGHTNING ARE
STILL POSSIBLE FROM THIS THUNDERSTORM. STAY INDOORS UNTIL THE STORM
HAS PASSED.
LAT...LON 3483 8563 3480 8563 3478 8592 3499 8593
3499 8586 3499 8560 3498 8560 3486 8558
TIME...MOT...LOC 1115Z 353DEG 20KT 3491 8577
$$
SLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 4:48 AM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, Jul 31, 4:48 AM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 448 AM CDT TUE JUL 31 2012 .DISCUSSION... BUSY MORNING HAS SUBSIDED...PERHAPS BRIEFLY...AS THE 2ND ROUND OF STORMS PUSHES INTO CENTRAL ALABAMA. THE 1ST MCS IS NOW NEAR MONTGOMERY AL...HAVING DISPLAYED IMPRESSIVE RADAR AND SATELLITE SIGNATURES DURING ITS APEX OVER THE BIRMINGHAM METRO AREA. ROUND NUMBER 3 MAY BE TAKING SHAPE NEAR THE CUMBERLAND PLATEAU...AS STORM CLUSTERS WHICH WERE ADVECTING SEWD NOW ARE BUILDING MORE TO THE SW. ALL OF THESE ARE ASSOCIATED WITH WEAK SHORTWAVES OR REMNANT MCVS FROM GREAT PLAINS MCS ACTIVITY YESTERDAY MORNING. THAT LEADS US INTO THE FCST QUESTIONS FOR TODAY...WHICH FOCUS MAINLY ON WHETHER THE UPSTREAM SHORTWAVE/MCV TRACK KEEPS US IN A FAVORABLE POSITION FOR ADDITIONAL DEVELOPMENT. WATER VAPOR INDICATES THAT IT IS STILL OVER WRN KY/SERN MO WHILE RADAR REMAINS ACTIVE /THOUGH NOT NEARLY AS ACTIVE AS EARLIER THIS MORNING/ OVER WRN/MID TN. BASED ON THIS TIMING...SUSPECT THE MORNING MAY END UP HAVING BETTER ORGANIZATION/FORCING AMIDST ROBUST LOW-MID LVL FLOW...WHILE THE AFTN IS MORE UNSTABLE. THAT MIGHT LEND ITSELF TO LESS INTENSE ACTIVITY THIS MORNING OVER THE WRN HALF OF THE AREA WHERE BOTH ROUNDS OF STORMS HAVE OCCURRED...COMPARED TO THE EAST WHERE COMPARABLY LITTLE HAS OCCURRED. GIVEN ALL OF THESE FACTORS...STUCK CLOSE TO THE PREVIOUS POP FCST IN A BROAD ALL-DAY 40 POP...AND TRENDED CLOSE TO THE COOLER GFS MOS FOR TEMPS /THOUGH IF POST-SHORTWAVE DRYING DOES OCCUR THIS MAY BE TOO LOW/. SUBTLE SHORTWAVE RIDGING IS EXPECTED TO BUILD BY EARLY WEDNESDAY... PROVIDING A MODEST BREAK IN THE ACTION BUT MUCH WARMER CONDITIONS. HAVE KEPT VERY LOW POPS IN THE FCST ANTICIPATING RELATIVELY WEAK SUBSIDENCE/DRYING...AND BELIEVE THE NAM MOS IS OVERLY AGGRESSIVE WITH HEAT CONSIDERING WE HAVE NOT HIT 100 SINCE DROUGHT CONDITIONS EASED EARLIER IN JULY. BY THE TIME WEDNESDAY NIGHT ROLLS AROUND...IT IS RIGHT BACK ABOARD THE NW FLOW TRAIN...WITH CONSENSUS FOCUSING ON THURSDAY AND FRIDAY HAVING AT LEAST SLIGHTLY HIGHER DIURNAL POPS. AFTER A BRIEF RESPITE SATURDAY...A DEEP TROUGH WILL SWING ACROSS THE GREAT LAKES SUNDAY... DRIVING ANOTHER WEAK FRONT INTO THE AREA EARLY NEXT WEEK AND HELPING KEEP THE REGION IN UNSTABLE NW FLOW. GFS MOS IS REASONABLE FOR POPS AND TEMPS IN THIS UNSETTLED PATTERN...IF NOT A LITTLE HIGH ON HIGH TEMPS IF CONVECTION IS WIDESPREAD ENOUGH. BCC && .AVIATION...UPDATED FROM 06Z... AFTER AN ACTIVE MORNING WEST OF KMSL...RADAR SUGGESTS THAT BANDS OF SHRA/TSRA MAY AFFECT KHSV THRU 12-13Z. MAY NEED TO CONSIDER A TARGETED TEMPO GROUP THERE VERY SOON. KMSL WILL CONTINUE TO SEE OFF AND ON -SHRA BUT THEIR CONDITIONS HAVE LIKELY STABILIZED...AND MAIN TSRA THREAT HAS SUBSIDED. SCTD SHRA/TSRA WILL REMAIN A PROBLEM THIS MORNING IN ADVANCE OF A DISTURBANCE PUSHING ACROSS THE AREA...BUT THREATS MAY SUBSIDE BEHIND THE DISTURBANCE THIS AFTERNOON. EXPECT VFR CONDITIONS OUTSIDE OF THE SHRA/TSRA. BCC && .PRELIMINARY POINT TEMPS/POPS... HUNTSVILLE 93 72 97 73 95 / 40 20 20 20 30 SHOALS 95 70 98 74 96 / 40 20 20 20 30 VINEMONT 91 73 94 74 92 / 40 20 20 20 30 FAYETTEVILLE 92 72 94 74 94 / 40 20 20 20 30 ALBERTVILLE 91 70 94 72 92 / 40 20 20 20 30 FORT PAYNE 92 70 94 71 93 / 40 20 20 20 30 && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Jul 31, 5:08 AM CDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 508 AM CDT TUE JUL 31 2012 ALZ001>010-016-TNZ076-096-097-311800- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 508 AM CDT TUE JUL 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL LINGER TODAY...ESPECIALLY DURING THE MORNING HOURS...AS A STRONG DISTURBANCE CROSSES THE TENNESSEE VALLEY. A FEW STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WINDS AND HEAVY DOWNPOURS ARE POSSIBLE...BUT THE MAIN SEVERE WEATHER THREAT WILL SHIFT SOUTH AND EAST OF THE AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... MORE TYPICAL MAINLY DAYTIME SHOWERS AND THUNDERSTORMS WILL RETURN ON WEDNESDAY...CONTINUING INTO THE WEEKEND. GUSTY WINDS WILL BE THE MAIN THREATS. HEAT INDEX READINGS WILL INCREASE AGAIN AS AN UPPER LEVEL RIDGE TRIES TO BUILD INTO THE REGION. THE HEAT INDEX MAY REACH 105 IN SOME LOCATIONS...ESPECIALLY IN NORTHWEST ALABAMA...AND ESPECIALLY WEDNESDAY THROUGH FRIDAY WHERE NO RAIN OCCURS. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT ANTICIPATED AT THIS TIME. BCC
In the hours before
Local storm report, Jul 31, 3:29 AM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
329 AM CDT TUE JUL 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 PM TSTM WND DMG 5 W BELGREEN 34.49N 87.95W
07/30/2012 FRANKLIN AL EMERGENCY MNGR
A TREE WAS KNOCKED DOWN ALONG HIGHWAY 24 NEAR COUNTY ROAD
21. TIME ESTIMATED BY RADAR.
1209 AM TSTM WND DMG 4 NNW LITTLEVILLE 34.64N 87.71W
07/31/2012 COLBERT AL EMERGENCY MNGR
A TREE WAS BLOWN DOWN ON COUNTY FARM ROAD. TIME ESTIMATED
BY RADAR.
1214 AM HAIL HANCEVILLE 34.06N 86.76W
07/31/2012 E1.00 INCH CULLMAN AL BROADCAST MEDIA
HAIL UP TO QUARTER SIZED FELL FROM APPROX. 1214-1224 AM
IN HANCEVILLE.
1220 AM LIGHTNING BELGREEN 34.47N 87.87W
07/31/2012 FRANKLIN AL EMERGENCY MNGR
A POWER SUBSTATION WAS KNOCKED OUT PRODUCING OUTAGES
ACROSS THE WESTERN PART OF FRANKLIN COUNTY. EXACT TIME OF
OCCURRENCE UNKNOWN.
1222 AM TSTM WND DMG 5 WSW PHIL CAMPBELL 34.32N 87.78W
07/31/2012 FRANKLIN AL EMERGENCY MNGR
A TREE WAS KNOCKED DOWN ON HIGHWAY 43. TIME ESTIMATED BY
RADAR.
1233 AM TSTM WND DMG RED BAY 34.44N 88.14W
07/31/2012 FRANKLIN AL LAW ENFORCEMENT
TWO SMALL TREE LIMBS WERE KNOCKED DOWN IN RED BAY.
1233 AM LIGHTNING 3 SSW CULLMAN 34.14N 86.87W
07/31/2012 CULLMAN AL BROADCAST MEDIA
LIGHTNING SPARKED A HOUSE FIRE ON THE 800 BLOCK OF
LEANORD ROAD IN CULLMAN COUNTY. TIME OF REPORT
GIVEN...BUT TIME OF EVENT UNKNOWN.
&&
KULASpecial weather statement, Jul 31, 3:36 AM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
336 AM CDT TUE JUL 31 2012
ALZ008>010-310915-
DE KALB-JACKSON-MARSHALL-
336 AM CDT TUE JUL 31 2012
...SIGNIFICANT WEATHER ADVISORY FOR DEKALB...JACKSON AND MARSHALL
COUNTIES UNTIL 415 AM CDT...
AT 332 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LANGSTON...OR 13 MILES NORTHEAST OF
GUNTERSVILLE...MOVING SOUTHEAST AT 25 MPH.
WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
CHIGGER HILL...HOPEWELL.
LAKEVIEW...PAINTER.
GERALDINE...GUEST.
SKIRUM...CROSSVILLE.
LEBANON...RODENTOWN.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3425 8578 3425 8580 3424 8581 3423 8584
3420 8584 3419 8584 3419 8598 3447 8625
3459 8610 3430 8571
TIME...MOT...LOC 0837Z 316DEG 22KT 3446 8609
SSSpecial weather statement, Jul 31, 3:43 AM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
343 AM CDT TUE JUL 31 2012
ALZ016-310930-
CULLMAN-
343 AM CDT TUE JUL 31 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CULLMAN COUNTY UNTIL
430 AM CDT...
AT 337 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF CRANE HILL...OR 15 MILES
NORTHEAST OF JASPER...MOVING SOUTHEAST AT 25 MPH.
WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
WILBURN.
BREMEN.
ARKADELPHIA...COLONY.
BLACK BOTTOM.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3388 8702 3389 8709 3392 8709 3398 8715
3400 8715 3400 8712 3413 8712 3417 8708
3400 8674 3397 8676 3395 8679 3394 8684
3391 8692 3388 8692 3385 8696 3385 8699
TIME...MOT...LOC 0842Z 307DEG 21KT 3401 8710
SSSpecial weather statement, Jul 31, 4:12 AM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
412 AM CDT TUE JUL 31 2012
ALZ010-311000-
DE KALB-
412 AM CDT TUE JUL 31 2012
...SIGNIFICANT WEATHER ADVISORY FOR DEKALB COUNTY UNTIL 500 AM CDT...
AT 412 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PINE RIDGE...MOVING EAST AT 30 MPH.
PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
FORT PAYNE...DOG TOWN.
ADAMSBURG...VALLEY HEAD.
MENTONE.
SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3449 8557 3443 8558 3437 8562 3436 8566
3424 8581 3423 8584 3429 8611 3433 8611
3459 8585 3462 8578 3470 8573 3460 8552
3453 8551
TIME...MOT...LOC 0912Z 283DEG 25KT 3444 8578
KULASpecial weather statement, Jul 31, 5:21 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
521 AM CDT TUE JUL 31 2012
TNZ097-311100-
FRANKLIN-
521 AM CDT TUE JUL 31 2012
...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN COUNTY UNTIL 600 AM
CDT...
AT 521 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MONTEAGLE...OR 15 MILES EAST OF
WINCHESTER...MOVING SOUTH AT 25 MPH.
PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
SHERWOOD.
ANDERSON.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3528 8590 3522 8586 3499 8586 3499 8593
3532 8599 3532 8598
TIME...MOT...LOC 1021Z 344DEG 24KT 3524 8585
SLSpecial weather statement, Jul 31, 5:30 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
530 AM CDT TUE JUL 31 2012
TNZ097-311115-
FRANKLIN-
530 AM CDT TUE JUL 31 2012
...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN COUNTY UNTIL 615 AM
CDT...
AT 530 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ALTO...OR 8 MILES NORTHEAST OF WINCHESTER...
MOVING SOUTH AT 40 MPH.
PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
COWAN.
SHERWOOD.
ANDERSON.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3534 8603 3532 8600 3531 8596 3530 8592
3528 8590 3522 8586 3499 8586 3499 8614
3535 8607
TIME...MOT...LOC 1030Z 355DEG 35KT 3522 8597
SLThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 11:16 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin | 59 min |
| Jul 30, 11:51 PM CDT | Special Weather Statement | HUN | Cullman | 24 min |
| Jul 31, 12:08 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin | 52 min |
| Jul 31, 12:16 AM CDT | Severe Thunderstorm Warning | HUN | Cullman | 44 min |
| Jul 31, 1:38 AM CDT | Special Weather Statement | HUN | Colbert, Lauderdale | 67 min |
| Jul 31, 2:03 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale | 57 min |
| Jul 31, 2:49 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lawrence | 41 min |
| Jul 31, 2:59 AM CDT | Special Weather Statement | HUN | Marshall | 46 min |
| Jul 31, 3:36 AM CDT | Special Weather Statement | HUN | DeKalb | 39 min |
| Jul 31, 3:43 AM CDT | Special Weather Statement | HUN | Cullman | 47 min |
| Jul 31, 4:12 AM CDT | Special Weather Statement | HUN | DeKalb | 48 min |
| Jul 31, 6:18 AM CDT | Special Weather Statement | HUN | Jackson | 27 min |
| Jul 31, 6:20 AM CDT | Special Weather Statement | HUN | Marshall | 25 min |
| Jul 31, 7:07 AM CDT | Special Weather Statement | HUN | Lawrence, Morgan | 53 min |
| Jul 31, 7:38 AM CDT | Special Weather Statement | HUN | Cullman | 37 min |
| Jul 31, 8:04 AM CDT | Special Weather Statement | HUN | Cullman | 41 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.